JETIREXPLORE- Search Thousands of research papers



Published in:

Volume 7 Issue 3
March-2020
eISSN: 2349-5162

Unique Identifier

JETIR2003145

Page Number

986-989

Share This Article


Title

Jordan Ideals Inprime Rings and Generalized Derivations

ISSN

2349-5162

Cite This Article

"Jordan Ideals Inprime Rings and Generalized Derivations ", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.7, Issue 3, page no.986-989, March-2020, Available :http://www.jetir.org/papers/JETIR2003145.pdf

Abstract

Let Rbe a 2-torsion free prime ring and J be a nonzero Jordan ideal of R. Let F and G be two generalized derivations with associated derivations f and g, respectively, the main result We that if F(x)x-xG(x)=0 for all x∈J, thenR is commutative and F=G or G is a left multiplier and F=G+f.

Key Words

Prime Ring, Jordan Ideal, Subring, Homomorphism

Cite This Article

"Jordan Ideals Inprime Rings and Generalized Derivations ", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.7, Issue 3, page no. pp986-989, March-2020, Available at : http://www.jetir.org/papers/JETIR2003145.pdf

Publication Details

Published Paper ID: JETIR2003145
Registration ID: 229576
Published In: Volume 7 | Issue 3 | Year March-2020
DOI (Digital Object Identifier):
Page No: 986-989
ISSN Number: 2349-5162

Download Paper

Preview Article

Download Paper




Cite This Article

"Jordan Ideals Inprime Rings and Generalized Derivations ", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.7, Issue 3, page no. pp986-989, March-2020, Available at : http://www.jetir.org/papers/JETIR2003145.pdf




Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

00076

Print This Page

Current Call For Paper